Title of article
Relative Difference Sets, Planar Functions, and Generalized Hadamard Matrices Original Research Article
Author/Authors
H.D. Chen and S.L. Ma، نويسنده , , A. Pott، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
21
From page
505
To page
525
Abstract
Relative Difference Sets, Planar Functions, and Generalized Hadamard Matrices Original Research Article
505-525
S.L. Ma, A. Pott
Close Close preview | Purchase PDF (887 K) | Related articles | Related reference work articles
AbstractAbstract
Abstract
Let R be an abelian (pa, pb, pa, pa−b)-difference set in G relative to N. The main results in this paper are the following:
• if = = 2 and is odd, then is elementary abelian;
• we characterize relative difference sets with = 2 and = 1;
• the exponent of is at most ;
• if is odd and is odd, then the exponent is at most .
Journal title
Journal of Algebra
Serial Year
1995
Journal title
Journal of Algebra
Record number
699718
Link To Document